# SDR CA010102006

- Difficulty date: December 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Rt Wing
- Component: Ailron Lwr Panel, Cndair, CL6002B19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE RAMP IN ATL, NOTICED THAT THE RIGHT AILERON LOWER SURFACE LEADING EDGE HAD CONTACTED THE WING LOWER SKIN TRAILING EDGE, CAUSING DAMAGE TO THE AILERON LOWER ACCESS PANELS AND WING TRAILING EDGE SKIN REMOVABLE PANEL. IT SHOULD BE NOTED HERE THAT NO REPORT WAS MADE OF OPERATIONAL PROBLEMS WITH THE RIGHT AILERON. MAINTENANCE PERSONNEL REPORTED AILERON OPERATED PROPERLY. THE FOLLOWING PARTS WERE DAMAGED ON THE RIGHT AILERON:601R13031-156 LOWER ACCESS PANEL (INBD) 601R13031-154 LOWER ACCESS PANEL (CTR)LOWER SKIN INBD  SRM 57-60-00 FIG 1, ITEM 48RIBS SRM 57-50-00 FIG 1, ITEMS 54, 57 PLATESSRM 57-60-00 FIG 1, ITEMS 53, 55THE FOLLOWING PART DAMAGED ON WING TRAILING EDGE: 601R102
